Economic Choice in Generalized Expected Utility-Theory

Quiggin, J (1995) Economic Choice in Generalized Expected Utility-Theory. Theory and Decision, 38 2: 153-171. doi:10.1007/BF01079498

Author Quiggin, J
Title Economic Choice in Generalized Expected Utility-Theory
Journal name Theory and Decision   Check publisher's open access policy
ISSN 0040-5833
Publication date 1995-03-01
Year available 1995
Sub-type Article (original research)
DOI 10.1007/BF01079498
Open Access Status Not Open Access
Volume 38
Issue 2
Start page 153
End page 171
Total pages 19
Publisher Kluwer Academic Publishers
Language eng
Keyword Generalized Expected Utility Theory
Transformed Probability
Comparative Statics
Comparative Statics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 15 Mar 2013, 20:35:57 EST by System User